# SDR CA070502015

- Difficulty date: April 30, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 1379049H401
- Condition: Broken
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, B, J
- Precautionary procedure: F, A

## Discrepancy

(CAN) ON CLIMB PILOTS EXPERIENCED TORQUE FLUCTUATIONS ON RT ENGINE. THEY RETURNED TO THE AIRPORT WITH NO FURTHER PROBLEMS. ON TAXI THEY BLEW THE FIRE BOTTLES ON THE RT ENGINE.  WHEN MAINTENANCE REMOVED THE COWLS THEY DISCOVERED HEAT DAMAGE TO SOME WIRING. ON FURTHER INVESTIGATION THEY DISCOVERED THAT THE EXHAUST PIPE STUB HAD BROKEN AND FOLDED OVER PARTIALLY BLOCKING THE EXHAUST GAS FLOW. FURTHER INVESTIGATION IS REQUIRED. (TC NR 20070502015)
